zbMATH — the first resource for mathematics

Families of pseudodifferential operators. (English) Zbl 0477.58035
Topics in functional analysis, Essays dedic. M. G. Krein, Adv. Math., Suppl. Stud. 3, 345-395 (1978).

58J40 Pseudodifferential and Fourier integral operators on manifolds
58J10 Differential complexes
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
35S05 Pseudodifferential operators as generalizations of partial differential operators
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
35C20 Asymptotic expansions of solutions to PDEs